# SDR 95ZZZX6019

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C66
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C5480C66
- Condition: Cracked
- Location: Nr 2 Sockeet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, HUB WAS FOUND CRACKED IN NR 2 BLADE SOCKET.  HUB HAS BEEN SCRAPPED.
